RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 12, Issue 4  


Nikolai Grigor'evich Chebotarev (photo)
Nikolai Grigor'evich Chebotarev (obituary)
B. N. Delone
337
On the distribution of products of prime numbers and the numerical function of Möbius
I. M. Vinogradov
341
On the number of subgroups of an Abelian $p$-group
P. E. Dyubyuk
351
Conditions for consistency of Toeplitz methods
V. M. Darevskii
379
On certain conditions of compactness
V. M. Dubrovskii
397
Future development of Soviet Mathematics
M. A. Lavrent'ev
411
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019